MathSciNet Relay Station
MathSciNet bibliographic data
MR557581 16A64 (05C99 14D25 17B20 17B65 17B70)
Kac, V. G. Infinite root systems, representations of graphs and invariant theory. Invent. Math. 56 (1980), no. 1, 57–92.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement